# SDR SWAA2017111717874

- Difficulty date: October 28, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A0090
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT ZEE ANGLE CORRODED BETWEEN BS 500 & 500A.  R & R THE ZEE ANGLE IAW SRM AND DWG.
